# SDR CALA2018020200454

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 17,114 hours, 5,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF FIRST CLASS CLOSET COVER BROKEN OFF LIGHT WORKS OK. REPLACED LENS, OK TO CONTINUE.
